# SDR UALA2009100703152

- Difficulty date: October 6, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,474 hours, 13,202 cycles
- Engine: Pwa PW2037
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: M734284DF
- Part serial: 188
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT ABOUT 500FT' ON FINAL APPROACH L GEN TRIPPED OFF LINE.  BITE TEST OF BPCU SHOWED "IDG HIGH RISE TEMP" AND "RPL GCU (D9)".  MSGS CALL FOR RPL OF GCU.  REPLACED LEFT ENG GCU.  IDG OIL LEVEL WAS OK.  IDG ELEC CONNECTOR WAS CLEANED.  BITE TEST WAS GOOD AND MSGS ERASED.  RAN L ENG FOR 5 MIN AND SWAPPED POWER NUMEROUS TIMES.  GEN TAKES THE LOAD AND ALL INDICATIONS ARE NORMAL.
